Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 23, 2011, 11:53 PM CDT for Clark County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2011, 11:53 PM CDT (04:53 UTC)
- Expired
- Jul 24, 2011, 12:46 AM CDT
- In force
- 53 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clark County, WI
The radar
The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 6:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS53 KARX 240453
SVRARX
WIC019-240600-
/O.NEW.KARX.SV.W.0078.110724T0453Z-110724T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1153 PM CDT SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
* UNTIL 100 AM CDT
* AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED 10 MILES NORTHWEST OF THE BLUE SWAMP...
OR 17 MILES EAST OF CHIPPEWA FALLS...MOVING SOUTHEAST AT 25 MPH.
THIS STORM CAN PRODUCE PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THE BLUE SWAMP AROUND 1215 AM...
SEVEN SISTER MOUNDS AND ROCK DAM LAKE AROUND 1225 AM...
WILLARD AND TIOGA AROUND 1235 AM...
GREENWOOD AROUND 1240 AM...
GLOBE AND SNYDER LAKE AROUND 1250 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR SMALL
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4466 9041 4447 9068 4465 9093 4496 9093
4496 9091
TIME...MOT...LOC 0453Z 314DEG 22KT 4489 9101
WIND...HAIL 60MPH 0.75IN
$$
043 follow-up statements
472
WWUS53 KARX 240513
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1213 AM CDT SUN JUL 24 2011
WIC019-240600-
/O.CON.KARX.SV.W.0078.000000T0000Z-110724T0600Z/
CLARK WI-
1213 AM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN CLARK
COUNTY UNTIL 100 AM CDT...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR THE BLUE SWAMP...OR 23 MILES
NORTHWEST OF NEILLSVILLE...MOVING SOUTHEAST AT 25 MPH. THIS STORM CAN
PRODUCE PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SEVEN SISTER MOUNDS AND ROCK DAM LAKE AROUND 1225 AM...
WILLARD AND TIOGA AROUND 1235 AM...
GREENWOOD AROUND 1240 AM...
GLOBE AND SNYDER LAKE AROUND 1250 AM...
CHRISTIE AROUND 1255 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND SMALL HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM SUNDAY
MORNING FOR SOUTHWESTERN WISCONSIN.
&&
LAT...LON 4466 9041 4447 9068 4465 9093 4496 9093
4496 9091
TIME...MOT...LOC 0513Z 314DEG 22KT 4480 9089
WIND...HAIL 60MPH 0.75IN
$$
04464
WWUS53 KARX 240529
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1229 AM CDT SUN JUL 24 2011
WIC019-240600-
/O.CON.KARX.SV.W.0078.000000T0000Z-110724T0600Z/
CLARK WI-
1229 AM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN CLARK
COUNTY UNTIL 100 AM CDT...
AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR ROCK DAM LAKE...OR 17 MILES
NORTHWEST OF NEILLSVILLE...MOVING SOUTHEAST AT 25 MPH. THIS STORM CAN
PRODUCE PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILLARD AND TIOGA AROUND 1235 AM...
GREENWOOD AROUND 1240 AM...
GLOBE AND SNYDER LAKE AROUND 1250 AM...
CHRISTIE AROUND 1255 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND SMALL HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM SUNDAY
MORNING FOR SOUTHWESTERN WISCONSIN.
&&
LAT...LON 4486 9092 4489 9079 4466 9041 4447 9068
4465 9093
TIME...MOT...LOC 0529Z 314DEG 22KT 4473 9079
WIND...HAIL 60MPH 0.75IN
$$
04683
WWUS53 KARX 240546
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1246 AM CDT SUN JUL 24 2011
WIC019-240555-
/O.CAN.KARX.SV.W.0078.000000T0000Z-110724T0600Z/
CLARK WI-
1246 AM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EXTREME SOUTHWESTERN CLARK COUNTY UNTIL 115 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHWESTERN WISCONSIN.
LAT...LON 4486 9092 4489 9079 4466 9041 4447 9068
4465 9093
TIME...MOT...LOC 0545Z 314DEG 22KT 4466 9069
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:00 PM CDT, 8 hours 53 minutes earlier.
Area forecast discussion, Jul 23, 3:00 PM CDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 300 PM CDT SAT JUL 23 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT MAIN FORECAST CONCERN IS THE THUNDERSTORM LIKELIHOOD TONIGHT...AND THE POTENTIAL FOR SEVERE WEATHER. NUMEROUS BOUNDARIES ARE LEFT OVER FROM MORNING CONVECTION...WITH THE MAIN WARM FRONT OVER CENTRAL MN/NORTHERN WI...WHILE AN UPPER LEVEL SHORTWAVE TROUGH SWINGS NORTHEAST ACROSS THE NORTHERN PLAINS. A PLUME OF MOISTURE CONTINUES TO STREAM NORTHEAST INTO THE REGION...WITH AN INCREASE IN THE LOW LEVEL JET/MOISTURE TRANSPORT BY 00Z OVER SOUTHERN MN. MUCAPES IN THE 4-5 K J/KG ARE EXPECTED FOR LATE THIS AFTERNOON/EARLY EVENING...WITH 0-3 KM SHEAR OF 30-35 KTS AND 0-6 KM AROUND 45 KTS. NEEDLESS TO SAY...A VERY UNSTABLE AIR MASS WITH WIND SHEAR FAVORABLE FOR STORM ORGANIZATION AND POSSIBLY SUPER CELLS. THERE SHOULD BE ENOUGH SFC BOUNDARIES TO HELP WITH INITIATION...WITH RADAR ALREADY INDICATING SUCH AROUND THE WARM FRONT TO THE NORTH. BELIEVE THE ACTIVITY WOULD TRACK SOUTHEAST INTO THE MORE FAVORABLE AIRMASS AND MOISTURE TRANSPORT...WITH MESO MODELS SUPPORTING THIS. THIS SCENARIO PLACES THE FORECAST AREA UNDER ANOTHER SEVERE WEATHER THREAT FOR THIS EVENING...LIKELY IN THE 22-04Z TIME FRAME. A WATCH BOX IS LIKELY. CAN/T RULE OUT AN ISOLATED TORNADO IF STORMS TRACK ALONG A BOUNDARY...BUT MAIN SEVERE THREATS WOULD BE WIND AND VERY HEAVY RAIN/FLASH FLOODING. ON SUNDAY...AN AREA OF HIGH PRESSURE AT THE SFC WILL BUILD ACROSS THE UPPER MISSISSIPPI RIVER VALLEY...WHILE A LOFT A RIDGE AXIS WILL START TO MOVE EAST FROM ACROSS THE ROCKIES TO THE NORTHERN PLAINS BY TUES. THE 23.12Z GFS AND NAM WOULD SLIP SOME SHORTWAVE ENERGY ACROSS SOUTHERN CANADA SUN/MON...BUT WITH THE SHIFT EASTWARD OF THE OVERALL PATTERN...THE UPPER LEVEL DISTURBANCE WOULD DROP SOUTHEAST ACROSS THE NORTHERN/EASTERN GREAT LAKES...STAYING EAST OF THE LOCAL AREA. STILL...SOME HINTS IN THE MODELS THAT A WESTWARD RUNNING FRONTAL BOUNDARY ASSOCIATED WITH THE DISTURBANCE COULD SLIDE ACROSS MN/WI. A FEW SHOWERS COULD SPARK NEAR IT...BUT A SFC HIGH IS ALSO GOING TO BE ACROSS THE REGION...WITH SUBSIDENCE AND DRIER AIR MASS WOULD WORK AGAINST PCPN CHANCES. THE SFC HIGH WILL START TO SLIDE OFF TO THE EAST BY TUE NIGHT WHILE A SHORTWAVE TROUGH WORKS ACROSS THE UPPER LEVEL RIDGE OVER THE PLAINS. A COLD FRONT WILL EXTEND SOUTH OF THE FRONT...AND THIS COULD ENCROACH UPON WESTERN PORTIONS OF THE FORECAST AREA LATE TUE NIGHT. STRONG MOISTURE RETURN/LOW LEVEL JET WOULD AID IN THE CONVECTIVE POTENTIAL. .LONG TERM...WEDNESDAY THROUGH SATURDAY BOTH THE GFS AND ECMWF FAVOR A MOSTLY ZONAL FLOW THROUGH THE END OF NEXT WEEK...WITH HINTS OF MORE LARGE SCALE RIDGING BY THE END OF THE WEEKEND. VARIOUS DISTURBANCES WOULD SPIN EASTWARD THROUGH THE FLOW...BRINGING THE POTENTIAL FOR SHOWERS/STORMS. TIMING...OF COURSE...IS VARIABLE BETWEEN THE DIFFERENT MODEL SOLUTIONS...THUS LOWER CONFIDENCE IN WHEN/WHERE THE GREATER RAIN CHANCES WILL OCCUR. THE EC WOULD SLIDE A SYSTEM ACROSS THE REGION ON TUES NIGHT/WED...WITH THE GFS HOLDING OFF ABOUT A DAY LATER. BOTH DO AGREE THAT THE SOUTHERN EXTENT OF AN ASSOCIATED COLD FRONT WOULD LAY UP FROM WEST-EAST ACROSS IA/ILL HOWEVER...SERVING AS A FOCUS FOR PCPN PRODUCTION FOR THE END OF THE WORK WEEK. OTHER UPPER LEVEL SHORTWAVE TROUGHS...ALONG WITH THE LOW LEVEL JET/MOISTURE TRANSPORT...WOULD ALSO WORK ON THE BOUNDARY TO ENHANCE PCPN CHANCES. THE ATMOSPHERE REMAINS RATHER JUICY AND HEAVY RAIN WOULD BE LIKELY WITH STRONGER STORMS. WILL LEAN ON THE CONSENSUS SOLUTION FOR RAIN CHANCES FOR NOW. && .AVIATION... COMPLICATED FORECAST SCENARIO AS THE REGION IS CURRENTLY IN THE WORKED-OVER AIRMASS BEHIND THE EARLIER CONVECTION. NEW ACTIVITY FORMING IN CENTRAL MN NEAR THE MAIN WARM FRONT AND IS EXPECTED TO DEVELOP SOUTHWESTWARD BY EVENING. OUTFLOW BOUNDARY FROM EARLIER CONVECTION LIES JUST TO THE SOUTH...WITH A VERY MOIST AND UNSTABLE AIRMASS SOUTH OF IT. DO ANTICIPATE ANOTHER LINE OF CONVECTION WILL FORM OVER SOUTHWEST MN AND WILL MOVE EAST THROUGH THE REGION THIS EVENING. HAVE THIS INCLUDED IN THE TAFS IN THE 01Z-04Z TIMEFRAME... BUT MAY NEED TO BE ADJUSTED. EXPECT THE ACTIVITY TO MOVE PAST THE TAF SITES OVERNIGHT...BUT WILL HAVE TO WATCH OUT FOR MVFR/IFR STRATUS TO FORM BEHIND IT. MODELS REMAIN INSISTENT THAT THIS WILL OCCUR. && .HYDROLOGY... VERY MOIST AIRMASS REMAINS IN PLACE ACROSS THE REGION TONIGHT...WITH PWS 150 PERCENT OF NORMAL AND WARM CLOUD DEPTHS UP TO 4000 M. THE LOW LEVEL JET AND MOISTURE TRANSPORT WILL IMPINGE INTO NORTHERN IA/SOUTHERN MN...CONTINUING TO PUMP MOISTURE TOWARD THE REGION. ANY THUNDERSTORM WILL TAP INTO THIS MOISTURE AND PRODUCE HEAVY RAIN. STRONG TO SEVERE STORMS COULD HAVE 1 TO 2 INCH PER HOUR RAINFALL RATES. WITH MOST OF THE AREA HAVING RECEIVED SOAKING RAINS OVER THE PAST FEW DAYS...ANY MORE HEAVY RAIN COULD LEAD TO FLASH FLOODING. THIS IS ESPECIALLY TRUE FOR PORTIONS OF SOUTHEAST MN...NORTHEAST IA AND SOUTHWEST WI. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY...AND SOME FLOODING IN URBANIZED AREAS WOULD BE A POSSIBILITY. ALL THIS SAID...WHERE THE STORMS WILL TRACK IS NOT CLEAR...AND THEY SHOULD MOVE AT A GOOD CLIP. SO CONFIDENCE ISN/T HIGH ON WHERE THE GREATEST THREAT FOR FLOODING WILL LIE...AND THUS...WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW. WILL CONTINUE TO HIGHLIGHT THE POTENTIAL THOUGH IN HYDROLOGIC STATEMENTS AND THE HAZARDOUS WEATHER OUTLOOK. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM... RIECK AVIATION.......... WELVAERT
Hazardous weather outlook, Jul 23, 3:30 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 330 PM CDT SAT JUL 23 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-241100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 330 PM CDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MINNESOTA AND IOWA LATE THIS AFTERNOON...AND WILL MOVE EAST INTO THE AREA BY EVENING. WITH A WARM AND HUMID AIRMASS IN PLACE...SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH HEAVY RAIN...DAMAGING WINDS...AND POSSIBLY LARGE HAIL. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. THE MOST LIKELY PERIOD FOR ANY SEVERE WEATHER LOOKS TO BE BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL RETURN FOR THE LATTER HALF OF THE WEEK. HOWEVER...IT REMAINS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING. ALSO...RAINFALL REPORTS ARE ALWAYS GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MW
In the hours before
Special weather statement, Jul 23, 6:12 PM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 612 PM CDT SAT JUL 23 2011 WIZ029-033-034-042-240015- CLARK-JACKSON-MONROE-TREMPEALEAU- 612 PM CDT SAT JUL 23 2011 AT 611 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STRUM...MOVING SOUTHEAST AT 40 MPH. WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN MAY ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... PLEASANTVILLE...OSSEO...WHITEHALL...PIGEON FALLS...LEVIS... NORTHFIELD...AND I 94 EXIT 98. MW
Special weather statement, Jul 23, 8:12 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 812 PM CDT SAT JUL 23 2011 WIZ043-044-240215- ADAMS-JUNEAU- 812 PM CDT SAT JUL 23 2011 ...STRONG THUNDERSTORMS EXPECTED IN ADAMS AND JUNEAU COUNTIES... AT 810 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER I 90 94 EXIT 69...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL MAY ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... WHITE CREEK...YUKON TRAILS CAMPGROUND...I 90 94 EXIT 78... PLAINVILLE...BASS LAKE CAMPGROUND...HOLIDAY SHORES CAMPGROUND AND RIVER BAY CAMPGROUND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM SUNDAY MORNING FOR SOUTHWESTERN WISCONSIN. 04
Local storm report, Jul 23, 9:49 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
949 PM CDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND DMG 4 SE PICKWICK 43.94N 91.54W
07/23/2011 WINONA MN PUBLIC
SEVERAL TREES DOWN ON TOWNSHIP RD 8
&&
ZTSpecial weather statement, Jul 23, 11:29 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1129 PM CDT SAT JUL 23 2011 WIZ029-034-240530- CLARK-JACKSON- 1129 PM CDT SAT JUL 23 2011 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING CLARK AND JACKSON COUNTIES... AT 1126 PM...DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM 13 MILES WEST OF JUNCTION...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 55 MPH AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... JUNCTION...EIDSVOLD...THORP...RESEBURG AND THE BLUE SWAMP. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM SUNDAY MORNING FOR SOUTHWESTERN WISCONSIN. PREPARE NOW FOR POSSIBLE STRONG TO DAMAGING THUNDERSTORM WIND GUSTS. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. 04
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 12:37 AM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson, Monroe, Trempealeau | 38 min |
| Jul 24, 1:14 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Jackson, Juneau, La Crosse, Monroe | 61 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.